- Full text PDF available (2)
- This year (0)
- Last 5 years (1)
- Last 10 years (2)
Journals and Conferences
Fixed exanthema represents 10% of the adverse reactions to medications. Up to 80% of the cases are caused by drugs. The lesions are frequently located on the genitals, perianal region, limbs and oral mucosa, in descending order of frequency. We describe the case of a 36-year-old man who developed fixed exanthema following administration of paracetamol.
BACKGROUND The aim of this study is to report two patients with osteitis in secondary syphilis. The increase in the number of cases of syphilis, linked to the changes in sexual behavior and to the increase of immigrants from areas of high prevalence of STD, as well as its relationship with HIV infection, makes important to clinicians become aware of unusual… (More)
The detection of borders of an image constitutes a process of digitalization of the image. Once digitized the image the next step is the processing of the digitized image applying algorithms that allow to obtain data of the image, in this case the algorithm that is applied to the digitized images was the Canny algorithm. This work presents a system to… (More)
OBJECTIVES The purpose of this study was to investigate left ventricular wall motion changes during dobutamine-induced myocardial ischemia. BACKGROUND Dobutamine is increasingly used as a stress test. It has been assumed that high doses of the drug induce the same changes in contractility as physical exercise. However, some data suggest that ischemic… (More)
REFERENCES 1. Szczeklik A. Adverse reactions to aspirin and nonsteroidal antiinflammatory drugs. Ann Allergy 1987;59:113-18. 2. Alkhawajah AM, Eifawai M, Mahmoud SF Fatal anaphyiactic reaction to diclofenac. Forensic Sci Int 1993;60:107-10. 3. Mescheder A, Nokhodian A, Kirch W. Anaphylactic shock as complication of Ml application of diclofenac.… (More)
We report the case of a female patient who presented fixed exanthema following administration of ciprofloxacin. To our knowledge, only one case of fixed exanthema in response to this agent has appeared in the literature, and it was associated with cross-sensitivity to norfloxacin.
Tenofovir is a nucleotide analogue used for the treatment of chronic hepatitis B and HIV infection. The safety of tenofovir is high but it has been described that tenofovir produces tubular toxicity and Fanconi's syndrome in some HIV-infected patients. To our knowledge this is the first documented case of bone involvement in Fanconi's syndrome in a patient… (More)